# SDR QXEA2010080400464

- Difficulty date: August 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 21,876 hours, 22,694 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C-CHECK - THERE ARE SEVERAL AREAS OF FRETTING, CORROSION ON THE BOTTOM MATING SURFACE OF PANEL 624BT.  BLENDED AREAS OF LIGHT FRETTING CORROSION ON THE BOTTOM MATING SURFACE OF PANEL 624BT. REPROTECTED THE REQUIRED AREAS WITH ALODINED IAW SRM 51-21-00.
